# SDR HNAA2019111500366

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 36,340 hours, 32,177 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LOW TEMP IN ICING CONDITIONS WITH N1 ABOVE 85%....FIX: REMOVED AND REPLACED FAN AIR VALVE IAW EMB AMM 36-11-03. OPS CHK GOOD
